# SDR 06FDEA04339

- Difficulty date: December 27, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING UPPER SURFACE OUTBD OF NR 7 SPOILER, WS 1604 AND RIB 26.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR, NEW REPAIR ACCOMPLISHED IAW FEDEX ENGINEERING AUTHORIZATION 6-5730-105650        REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
